MathSciNet Relay Station
MathSciNet bibliographic data
MR282243 (43 #7955) 47.48
Glimm, James; Jaffe, Arthur Singular perturbations of selfadjoint operators. Comm. Pure Appl. Math. 22 1969 401–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement